Some Grüss-type results via Pompeiu’s-like inequalities

[img]
art%3A10.1007%2Fs40065-015-0135-8.pdf - Published Version (527kB)
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some Grüss-type results via Pompeiu’s-like inequalities. Arabian Journal of Mathematics, 4 (3). 159 - 170. ISSN 2193-5343

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31733
DOI https://doi.org/10.1007/s40065-015-0135-8
Official URL http://link.springer.com/article/10.1007/s40065-01...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Pompeiu’s inequality; Grüss inequality; Pompeiu’s mean value theorem
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login